# SDR CA150707003

- Difficulty date: July 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 302270402
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THE AMBER, WOW FAIL, CAS MESSAGE POSTED IN FLIGHT ENROUTE WITH A SLEW OF CASCADING CYAN CAS MESSAGES.  CREW DECLARED AN EMERGENCY AND DIVERTED.  ACFT LANDED UNEVENTFULLY. 3 PASSENGERS WERE ON BOARD.
